Unique common fixed points for four non-continuous mappings satisfying Ψ-implicit contractive condition on non-complete multiplicative metric spaces

Yongjie Piao

Abstract


In this paper, we introduce a class Ψ of 5-dimensional real functions and consider a ψ-implicit contractive condition, and then discuss and obtain a unique common fixed point theorem for four non-continuous mappings defined on non-complete multiplicative metric spaces. Finally, we give several Ciric type fixed point theorems on non-complete multiplicative metric spaces.

Full Text: PDF

How to Cite this Article:

Yongjie Piao, Unique common fixed points for four non-continuous mappings satisfying Ψ-implicit contractive condition on non-complete multiplicative metric spaces, Advances in Fixed Point Theory, Vol 9, No 2 (2019), 135-145

Copyright © 2019 Yongjie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.